# SDR SIMA200206704

- Difficulty date: January 29, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N604DG
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, FOUND EXTERNAL STRINGER 19L CHAFED BETWEEN FRAMES 52 AND 53.  FABRICATED AND INSTALLED A TEMPORARY DOUBLER ANGLE AND TWO SHIMS IAW EMB GST-0154/02 PERMANENT REPAIR BY NEXT C-CHECK IAW GST-0289/02.  (M)
